# SDR DALA2016122210072

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N315US
- Make and model: Airbus A320-211
- Aircraft serial: 171
- Aircraft time: 78,875 hours, 35,611 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Condition: Seized
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HAD AN ACRID ELECTRICAL ODOR IN THE COCKPIT.   REPLACED THE WATER SYSTEM AIR COMPRESSOR.  FOUND SEIZED.  AIRCRAFT RETURNED TO SERVICE.
